Abstract and Applied Analysis

On Complete Convergence of Weighted Sums for Arrays of Rowwise Asymptotically Almost Negatively Associated Random Variables

Xuejun Wang, Shuhe Hu, Wenzhi Yang, and Xinghui Wang

Full-text: Open access

Abstract

Let { X n i , i 1 , n 1 } be an array of rowwise asymptotically almost negatively associated (AANA, in short) random variables. The complete convergence for weighted sums of arrays of rowwise AANA random variables is studied, which complements and improves the corresponding result of Baek et al. (2008). As applications, the Baum and Katz type result for arrays of rowwise AANA random variables and the Marcinkiewicz-Zygmund type strong law of large numbers for sequences of AANA random variables are obtained.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 315138, 15 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495756

Digital Object Identifier
doi:10.1155/2012/315138

Mathematical Reviews number (MathSciNet)
MR2947673

Zentralblatt MATH identifier
1253.60044

Citation

Wang, Xuejun; Hu, Shuhe; Yang, Wenzhi; Wang, Xinghui. On Complete Convergence of Weighted Sums for Arrays of Rowwise Asymptotically Almost Negatively Associated Random Variables. Abstr. Appl. Anal. 2012 (2012), Article ID 315138, 15 pages. doi:10.1155/2012/315138. https://projecteuclid.org/euclid.aaa/1355495756


Export citation

References

  • P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, no. 2, pp. 25–31, 1947.
  • P. Erdös, “On a theorem of Hsu and Robbins,” Annals of Mathematical Statistics, vol. 20, pp. 286–291, 1949.
  • L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Transactions of the American Mathematical Society, vol. 120, no. 1, pp. 108–123, 1965.
  • J.-I. Baek, I.-B. Choi, and S.-L. Niu, “On the complete convergence of weighted sums for arrays of negatively associated variables,” Journal of the Korean Statistical Society, vol. 37, no. 1, pp. 73–80, 2008.
  • Q. Y. Wu, “A complete convergence theorem for weighted sums of arrays of rowwise negatively dependent random variables,” Journal of Inequalities and Applications, vol. 2012, no. 50, 2012.
  • H. W. Block, T. H. Savits, and M. Shaked, “Some concepts of negative dependence,” The Annals of Probability, vol. 10, no. 3, pp. 765–772, 1982.
  • K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983.
  • P. Matuła, “A note on the almost sure convergence of sums of negatively dependent random variables,” Statistics & Probability Letters, vol. 15, no. 3, pp. 209–213, 1992.
  • T. K. Chandra and S. Ghosal, “Extensions of the strong law of large numbers of Marcinkiewicz and Zygmund for dependent variables,” Acta Mathematica Hungarica, vol. 71, no. 4, pp. 327–336, 1996.
  • T. K. Chandra and S. Ghosal, “The strong law of large numbers for weighted averages under dependence assumptions,” Journal of Theoretical Probability, vol. 9, no. 3, pp. 797–809, 1996.
  • M.-H. Ko, T.-S. Kim, and Z. Lin, “The Hájeck-Rènyi inequality for the AANA random variables and its applications,” Taiwan Journal of Mathematics, vol. 9, no. 1, pp. 111–122, 2005.
  • Y. Wang, J. Yan, F. Cheng, and C. Su, “The strong law of large numbers and the law of the iterated logarithm for product sums of NA and AANA random variables,” Southeast Asian Bulletin of Mathematics, vol. 27, no. 2, pp. 369–384, 2003.
  • D. Yuan and J. An, “Rosenthal type inequalities for asymptotically almost negatively associated random variables and applications,” Science in China A, vol. 52, no. 9, pp. 1887–1904, 2009.
  • X. Wang, S. Hu, and W. Yang, “Convergence properties for asymptotically almost negatively associated sequence,” Discrete Dynamics in Nature and Society, Article ID 218380, 15 pages, 2010.